# SDR AALA20110330TUL02

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,290 hours, 29,386 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN G1 GALLEY OUTBOARD FLOOR MOUNT STATION 160.  REMOVED OLD CENTER FLOOR G1 GALLEY MOUNT AND REPLACED PER AARD 51-10-00-05.
